# SDR DHL2006752002

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING TEMP REPAIR ON LARGE DENT O/B OF INBD.  LANDING LIGHT, BIRD STRIKE.  REMOVED AND REPLACED L/W FIXED LEADING EDGE, FROM WS.130 TO WS.349, IAW B727 SRM 51-30-2.  OPS CHECKED AND LEAKED CHECKED WING ANTI-ICE SYSTEM, NO LEAKS NOTED IAW B727 MM 30-11-00.
